American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John H. Palmieri. Stable homotopy over the Steenrod algebra. Memoirs of the AMS 151 (2001) MR 1821838.
Book volume table of contents   

[5] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anders Björner and Michelle L. Wachs. Shellable nonpure complexes and posets. II. Trans. Amer. Math. Soc. 349 (1997) 3945-3975. MR 1401765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Hovey, John H. Palmieri and Neil P. Strickland. Axiomatic stable homotopy theory. Memoirs of the AMS 128 (1997) MR 1388895.
Book volume table of contents   

[8] W. G. Dwyer, S. Stolz and L. R. Taylor. On the dimension of infinite covers. Proc. Amer. Math. Soc. 124 (1996) 2235-2239. MR 1307514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anders Björner and Michelle L. Wachs. Shellable Nonpure Complexes and Posets. I. Trans. Amer. Math. Soc. 348 (1996) 1299-1327. MR 1333388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Justin R. Smith. Iterating the cobar construction. Memoirs of the AMS 109 (1994) MR 1208225.
Book volume table of contents   

[11] Donald W. Barnes and Larry A. Lambe. A fixed point approach to homological perturbation theory . Proc. Amer. Math. Soc. 112 (1991) 881-892. MR 1057939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information   
View Article: PDF

[13] Richard M. Hain. On the indecomposable elements of the bar construction . Proc. Amer. Math. Soc. 98 (1986) 312-316. MR 854039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. J. Baues. Geometry of loop spaces and the cobar construction. Memoirs of the AMS 25 (1980) MR 567799.
Book volume table of contents   


Results: 1 to 15 of 15 found      Go to page: 1